# SDR ARWA9606042

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fillet
- Condition: Broken
- Location: Ws 289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE TRAILING EDGE HAS BROKEN FILLET AT STA XRS 289.000.  FABRICATED FILLET IAW DC-8 SRM 57-3-3 AND 51-1-4.  REMOVED AND REPLACED FILLET IAW DC-8 SRM 51-1-15.
